# SDR 2000ZZZX90

- Difficulty date: November 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47654
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tri
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

HNL - FLT 512 -(RTR) RAT AND TRI INOPERATIVE.   PLACARDED TRI INOPERABLE ALL MPCW.  REF:  OPERATOR CONTROL NR HALA9900250.
